The Rx changed my life, however I CANNOT wake-up in the mornings like the early bird I use to be. In other words... crash completely during night time sleep. Any others experience the same? Also, i've only missed my afternoon dose one time and - immediate lethargy, sleep, dread etc etc...
Hello concerned one. I researched your question and in clincal studies/trials up to 19% of people taking Vyvance reported insomnia as a side effect. My suggestion is (if possible) change the time you are taking the dose. Or, an adjustment to the dose, often helps to rectify a side effect. Regards pledge
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2010 • 1 answer
Posted 2 Apr 2011 • 2 answers
Posted 7 Mar 2013 • 3 answers
Posted 17 Mar 2013 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers